# SDR FDEA201012284758

- Difficulty date: December 28, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37501
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXT SKIN DENTED AT STA 1620 S-18R EVALUATED DENT AT STA 1620 S-18R A=.9  Y=.020 A/Y RATION 45.  FOUND OUT OF LIMITS DUE TO PROXIMITY TO STR IAW SRM 53-00-01, FIG 101 DETAIL III.  REPAIRED DAMAGE IAW EA F-5330-146212.  MAJOR REPAIR.
